# SDR 99ZZZX122

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732QA
- Make and model: Cessna 210M
- Aircraft serial: 21061679
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TM642594G
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSION TEST REVEALED 71/80 FOR NR 1 CYLINDER AND 25/80 FOR NR 2 CYLINDER.  UPON APPLICATION OF LEAK DETECTOR LIQUID, A CRACK WAS FOUND IN NR 1 CYLINDER ADJACENT TO INTAKE PORT BETWEEN 16TH AND 17TH FIN.  CRACK EXTENDS FROM EXHAUST VALVE TO SPARK PLUG HOLE IN NR 2 CYLINDER.
